| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the white and gray connection point of the puncture sheath exhibited tearing even when unused.The sheath was excessively soft, preventing skin penetration and resulting in failed punctures.This issue has been identified in a second instance from the same batch.It was reported this occurred with 2 devices.This report addresses both devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged microintroducer is confirmed; however, the exact cause is unknown.One photograph of a microintroducer was returned for evaluation.An initial visual observation of the photograph showed a microintroducer with a damaged sheath tip.The edges of the sheath were observed to be folded and deformed.The microintroducer was also observed to be slightly bent proximal to the sheath tip and the sheath was observed to be buckled at the location of this bend.Blood residue was observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause; however, the observed damage can occur due to a steep insertion angle, inadequate skin nick, and/or forceful insertion against resistance.This complaint will be recorded for future trending and monitoring purposes.